# SDR AALA2018080769034

- Difficulty date: August 3, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 47,536 hours, 30,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 SLIDE WILL NOT ARM.  REMOVED TRASH FROM FORWARD GIRT BAR LATCH. OPS CHECKED GOOD.
